Investigation on L-Shaped Planar Antennas

TitleInvestigation on L-Shaped Planar Antennas
Publication TypeJournal Article
Year of Publication2004
AuthorsAmmann, MJ, Chen, ZN
Journal TitleRadio Science
Volume39
Issue2
PaginationRS2009
Journal Date04/2004
Abstract

An L-shaped planar antenna is investigated numerically and validated experimentally. The effect of varying the ratio of the height of vertical segment to the length of horizontal segment is examined in relation to the impedance bandwidth, radiation pattern, and mode of operation. The study shows that the L-shaped planar antennas with different height-to-length ratios operate in different modes and feature distinct impedance and radiation characteristics.

URLhttp://www.agu.org/pubs/crossref/2004/2003RS002923.shtml
DOI10.1029/2003RS002923
Full Text